# SDR MASA2021060600130

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,392 hours, 31,943 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGN NEAR SVC DR INOP- RECONNECTED P337 PLUG
